SMF

On the space of maps between $R$-local CW complexes.

On the space of maps between $R$-local CW complexes.

David J. ANICK, Emmanuel DROR-FARJOUN
  • Année : 1990
  • Tome : 191
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 55S37, 55P60, 17B17
  • Pages : 15-27
  • DOI : 10.24033/ast.46

Over a subring $R$ of the rationnals, we construct a simplical skeleton of pointed maps between two $R$-local simply-connected CW complexes. The construction makes use of an $R$-local DG Lie algebra model for spaces.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...